# SDR UALA2011070803401

- Difficulty date: July 6, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 45,438 hours, 18,092 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Leg Assy
- Part number: MR32537
- Part serial: B399
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REMOVE AND REPLACE NLG LEG ASSY IAW AMM DUE TO IMPACT DAMAGE.  REMOVE AND REPLACE NLG LEG ASSY IAW AMM DUE TO IMPACT DAMAGE.  REMOVED NLG LEG ASSMBLY.  NEED TO INSTALL NEW LEG ASSMBLY.  INSTALL SEALANT ON NLG TRUNNION PIN RETAINER BOLT HEAD AND NUT, AND ROTATING BOLT RETAINER HARDWARE FOR AFT NLG DOORS, THEN COMPLETE INST (PARTIAL).  CONTINUED INSTALLATION UP TO 32-21-11 PG 428 (12).
